# SDR TRBA20121031001

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 32,295 hours, 35,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FLOOR EMERGENCY EXIT LIGHT IN FRONT OF AFT GALLEY CART WAS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LIGHTING STRIP. THE OPS CHECK WAS GOOD IAW JIC 33-50-00 OPT 10000.  THE ACFT WAS RETURNED TO SERVICE.
